Local Numerical Equivalences and Okounkov Bodies in Higher Dimensions

Sung Rak Choi, Jinhyung Park, Joonyeong Won

Research output: Contribution to journalArticlepeer-review


We continue to explore the numerical nature of the Okounkov bodies focusing on the local behaviors near given points. More precisely, we show that the set of Okounkov bodies of a pseudoeffective divisor with respect to admissible flags centered at a fixed point determines the local numerical equivalence class of divisors, which is defined in terms of refined divisorial Zariski decompositions. Our results extend Roé’s work [R] on surfaces to higher-dimensional varieties although our proof is essentially different in nature.

Original languageEnglish
Pages (from-to)347-372
Number of pages26
JournalMichigan Mathematical Journal
Issue number2
Publication statusPublished - 2022

Bibliographical note

Publisher Copyright:
© 2022 University of Michigan. All rights reserved.

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Local Numerical Equivalences and Okounkov Bodies in Higher Dimensions'. Together they form a unique fingerprint.

Cite this